Repositorio de producción científica de la Universidad de Sevilla

Diversities, hyperconvexity and fixed points


Advanced Search
Opened Access Diversities, hyperconvexity and fixed points

Show item statistics
Export to
Author: Piatek, Bozena
Espínola García, Rafael
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014-01
Published in: Nonlinear Analysis: Theory, Methods & Applications, 95, 229-245.
Document type: Article
Abstract: Diversities have been recently introduced as a generalization of metrics for which a rich tight span theory could be stated. In this work we take up a number of questions about hyperconvexity, diversities and fixed points of nonexpansive mappings. Most of these questions are motivated by the study of the connection between a hyperconvex diversity and its induced metric space for which we provide some answers. Examples are given, for instance, showing that such a metric space need not be hyperconvex but still we prove, as our main result, that they enjoy the fixed point property for nonexpansive mappings provided the diversity is bounded and that this boundedness condition cannot be transferred from the diversity to the induced metric space.
Cite: Piatek, B. y Espínola García, R. (2014). Diversities, hyperconvexity and fixed points. Nonlinear Analysis: Theory, Methods & Applications, 95, 229-245.
Size: 234.8Kb
Format: PDF



This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)